# SDR AALA201703239005

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 29,624 hours, 10,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131673
- Condition: Faulty
- Location: Emergency Lights
- Part time: 29,624 hours, 10,367 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT SEATS 12, 16, 20, 27, AND 32. THE POWER SUPPLY UNIT 11WL WAS FAULTING, REPLACED THE POWER SUPPLY.
